# SDR SWIA2017050243246

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 31,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Buckled
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SEAT TRACK BUCKLED BETWEEN BS 589 AND 605, LBL 27.    INSTALLED A NEW SEAT TRACK IAW SRM.
